# SDR P2EA97025

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 357 - RSW - GEAR LEVER WOULD NOT MOVE PAST OFF POSITION AFTER TAKEOFF.  COMPLIED WITH CHECKLIST, GEAR LEVER MOVED UP AND OFF.  NOSE AND MAIN GEAR SAFETY PINS INSTALLED.  GEAR LEVER WOULD NOT MOVE PAST OFF POSITION AFTER TAKEOFF.  AIRCRAFT HAS BEEN INSPECTED AND FOUND SAFE FOR INTENDED FLIGHT.  OK TO CONTINUE PER FERRY PERMIT RSW-TPA.  NOSE AND MAIN GEAR PINS INSTALLED.  REMOVED 3 LANDING GEAR SAFETY PINS.  CLEANED CANNON PLUG CHECKED WIRING.  PERFORMED MLG SAFETY SENSOR ADJUSTMENT TEST MM 32-09-01/501.  (M)
